I really wanted to write a tongue in cheek post with all the Prednisone side effects and how many of them I had, but then I actually found a full list and a) was horrified at the sheer length of the list and b) relieved that I actually have so few of them.
That said, blegh. Seriously. Just blegh.
Because even if I don't have 90% of the truly horrible side effects I am dealing with my fair share. In fact, I think that this stuff might slowly be killing me.
My body is being randomly attacked by violent flushing. One moment it's my left cheek, the next it's my right thigh. This afternoon it was my right upper arm. The skin turns bright red and starts to burn. Then it slowly radiates out. It's hard to say if the face flushing or the leg flushing is worse. I hate both.
I've been taken over by insane mood swings that keep making M duck for cover. He has no clue if he's going to have super happy cheery Jessica or down in the dumps bluesy Jessica. Neither do I. I don't enjoy not controlling my moods like this. It's one of the reasons I don't use hormonal birth control.
I'm tired, I'm sluggish, I'm grumpy and irritable. I'm just not myself. I feel flu-ish and gross, my mouth constantly tastes nasty, and there's no way I can drink enough water to make the taste go away. And to make matters worse I can't sleep. I want to sleep. I'm tired. The girls are even cooperating. But all I can manage is a light doze. It's not helping with the grumpy, irritable thing. At all.
But, all whining aside, the meds seem to be working. The bumpiness of the rash has started to smooth out, and the spots seem to be fading. I'm pretty sure that what's being left behind is some hyper-pigmentation of the skin, but I have hope that in time that will fade. Or it will if I can survive the next 9 days on this poison without bursting into flames.